# SDR DHL2001709011

- Difficulty date: August 25, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTOR CIRCUIT AND LIGHT ILLUMINATED. REPOSITIONED FIRE LOOP.  OPS CHECKED GOOD IAW DHL 727 MM CH 26-11-00.
